Reachable set estimation for discrete-time switched system with application to time-delay system

Full text for this resource is not available from the Research Repository.

Fei, Z, Guan, C and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Reachable set estimation for discrete-time switched system with application to time-delay system. International Journal of Robust and Nonlinear Control, 28 (6). 2468 - 2483. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37633
DOI https://doi.org/10.1002/rnc.4028
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/r...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords discrete-time switched linear systems; dwell time; closed-loop system; QTD Lyapunov function; MDADT
Citations in Scopus 18 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login